# SDR COEA2016052902901

- Difficulty date: May 29, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,324 hours, 34,984 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: S54310252201
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT ENGINE NACELLE UNDERWING BOX INBOARD DOUBLER CORRODED.  REPAIRED IAW CETS-2493/16.
